About this Journal Submit a Manuscript Table of Contents
Mathematical Problems in Engineering
Volume 2013 (2013), Article ID 569286, 7 pages
http://dx.doi.org/10.1155/2013/569286
Research Article

On a Generalized Laguerre Operational Matrix of Fractional Integration

1Department of Mathematics, Faculty of Science, King Abdulaziz University, Jeddah 21589, Saudi Arabia
2Department of Mathematics, Faculty of Science, Beni-Suef University, Beni-Suef 62511, Egypt
3Department of Mathematics and Computer Sciences, Faculty of Arts and Sciences, Cankaya University, Eskisehir Yolu 29.km, 06810 Yenimahalle Ankara, Turkey
4Department of Chemical and Materials Engineering, Faculty of Engineering, King Abdulaziz University, Jeddah 21589, Saudi Arabia
5Institute of Space Sciences, RO 76900, Magurele-Bucharest, Romania
6Department of Mathematics, Faculty of Science, Umm Al-Qura University, Mecca 21955, Saudi Arabia
7Department of Electrical Engineering, Polytechnic of Porto, Institute of Engineering, 4314200-072 Porto, Portugal

Received 18 December 2012; Accepted 18 January 2013

Academic Editor: József Kázmér Tar

Copyright © 2013 A. H. Bhrawy et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. I. Podlubny, Fractional Differential Equations, vol. 198 of Mathematics in Science and Engineering, Academic Press, San Diego, Calif, USA, 1999. View at Zentralblatt MATH · View at MathSciNet
  2. S. Das, Functional Fractional Calculus for System Identification and Controls, Springer, Berlin, Germany, 2008. View at Zentralblatt MATH · View at MathSciNet
  3. A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, vol. 204 of North-Holland Mathematics Studies, Elsevier Science B.V., Amsterdam, The Netherlands, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. S. Das, K. Vishal, P. K. Gupta, and A. Yildirim, “An approximate analytical solution of time-fractional telegraph equation,” Applied Mathematics and Computation, vol. 217, no. 18, pp. 7405–7411, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. D. Baleanu, K. Diethelm, E. Scalas, and J. J. Trujillo, Fractional Calculus Models and Numerical Methods, vol. 3 of Series on Complexity, Nonlinearity and Chaos, World Scientific, Hackensack, NJ, USA, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  6. R. Hilfer, Ed., Applications of Fractional Calculus in Physics, World Scientific, River Edge, NJ, USA, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  7. D. Baleanu, J. A. T. Machado, and A. C. J. Luo, Eds., Fractional Dynamics and Control, Springer, New York, NY, USA, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  8. J. T. Machado, V. Kiryakova, and F. Mainardi, “Recent history of fractional calculus,” Communications in Nonlinear Science and Numerical Simulation, vol. 16, no. 3, pp. 1140–1153, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. C. M. A. Pinto, “Stability of quadruped robots' trajectories subjected to discrete perturbations,” Nonlinear Dynamics, vol. 70, no. 3, pp. 2089–2094, 2012. View at Publisher · View at Google Scholar
  10. H. Jafari, H. Tajadodi, and D. Baleanu, “A modified variational iteration method for solving fractional Riccati differential equation by Adomian polynomials,” Fractional Calculus and Applied Analysis, vol. 16, no. 1, pp. 109–122, 2013.
  11. C. M. Ionescu and R. De Keyser, “Relations between fractional-order model parameters and lung pathology in chronic obstructive pulmonary disease,” IEEE Transactions on Biomedical Engineering, vol. 56, no. 4, pp. 978–987, 2009. View at Publisher · View at Google Scholar · View at Scopus
  12. C. M. Ionescu, P. Segers, and R. De Keyser, “Mechanical properties of the respiratory system derived from morphologic insight,” IEEE Transactions on Biomedical Engineering, vol. 56, no. 4, pp. 949–959, 2009. View at Publisher · View at Google Scholar · View at Scopus
  13. S. Bhalekar, V. Daftardar-Gejji, D. Baleanu, and R. Magin, “Transient chaos in fractional Bloch equations,” Computers & Mathematics with Applications, vol. 64, no. 10, pp. 3367–3376, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  14. S. Esmaeili, M. Shamsi, and Y. Luchko, “Numerical solution of fractional differential equations with a collocation method based on Müntz polynomials,” Computers & Mathematics with Applications, vol. 62, no. 3, pp. 918–929, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. Z. Odibat, S. Momani, and V. S. Erturk, “Generalized differential transform method: application to differential equations of fractional order,” Applied Mathematics and Computation, vol. 197, no. 2, pp. 467–477, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. D. Băleanu, O. G. Mustafa, and R. P. Agarwal, “An existence result for a superlinear fractional differential equation,” Applied Mathematics Letters, vol. 23, no. 9, pp. 1129–1132, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. D. Băleanu, O. G. Mustafa, and R. P. Agarwal, “On the solution set for a class of sequential fractional differential equations,” Journal of Physics A, vol. 43, no. 38, p. 385209, 7, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. E. H. Doha and W. M. Abd-Elhameed, “Efficient solutions of multidimensional sixth-order boundary value problems using symmetric generalized Jacobi-Galerkin method,” Abstract and Applied Analysis, vol. 2012, Article ID 749370, 19 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. A. H. Bhrawy and Al-Shomrani, “A Jacobi dual-Petrov Galerkin-Jacobi collocation method for solving Korteweg-de Vries equations,” Abstract and Applied Analysis, vol. 2012, Article ID 418943, 16 pages, 2012. View at Publisher · View at Google Scholar
  20. A. H. Bhrawy and M. A. Alghamdi, “Numerical solutions of odd order linear and nonlinear initial value problems using shifted Jacobi spectral approximations,” Abstract and Applied Analysis, vol. 2012, Article ID 364360, 25 pages, 2012. View at Publisher · View at Google Scholar
  21. E. H. Doha, A. H. Bhrawy, and R. M. Hafez, “On shifted Jacobi spectral method for high-order multi-point boundary value problems,” Communications in Nonlinear Science and Numerical Simulation, vol. 17, no. 10, pp. 3802–3810, 2012. View at Publisher · View at Google Scholar
  22. A. H. Bhrawy, A. S. Alofi, and S. I. El-Soubhy, “Spectral shifted Jacobi tau and collocation methods for solving fifth-order boundary value problems,” Abstract and Applied Analysis, vol. 2011, Article ID 823273, 14 pages, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. E. H. Doha, A. H. Bhrawy, and R. M. Hafez, “A Jacobi dual-Petrov-Galerkin method for solving some odd-order ordinary differential equations,” Abstract and Applied Analysis, vol. 2011, Article ID 947230, 21 pages, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. A. H. Bhrawy and W. M. Abd-Elhameed, “New algorithm for the numerical solutions of nonlinear third-order differential equations using Jacobi-Gauss collocation method,” Mathematical Problems in Engineering, vol. 2011, Article ID 837218, 14 pages, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. A. Saadatmandi and M. Dehghan, “A new operational matrix for solving fractional-order differential equations,” Computers & Mathematics with Applications, vol. 59, no. 3, pp. 1326–1336, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. E. H. Doha, A. H. Bhrawy, and S. S. Ezz-Eldien, “Efficient Chebyshev spectral methods for solving multi-term fractional orders differential equations,” Applied Mathematical Modelling, vol. 35, no. 12, pp. 5662–5672, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. A. H. Bhrawy, A. S. Alofi, and S. S. Ezz-Eldien, “A quadrature tau method for fractional differential equations with variable coefficients,” Applied Mathematics Letters, vol. 24, no. 12, pp. 2146–2152, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  28. A. H. Bhrawy and M. M. Al-Shomrani, “A shifted Legendre spectral method for fractional-order multi-point boundary value problems,” Advances in Differential Equations, 2012. View at Publisher · View at Google Scholar
  29. B.-Y. Guo and L.-L. Wang, “Modified Laguerre pseudospectral method refined by multidomain Legendre pseudospectral approximation,” Journal of Computational and Applied Mathematics, vol. 190, no. 1-2, pp. 304–324, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  30. D. Funaro, “Estimates of Laguerre spectral projectors in Sobolev spaces,” in Orthogonal Polynomials and Their Applications (Erice, 1990), C. Brezinski, L. Gori, and A. Ronveaux, Eds., vol. 9 of IMACS Ann. Comput. Appl. Math., pp. 263–266, Baltzer, Basel, Switzerland, 1991. View at Zentralblatt MATH · View at MathSciNet
  31. M. Gülsu, B. Gürbüz, Y. Öztürk, and M. Sezer, “Laguerre polynomial approach for solving linear delay difference equations,” Applied Mathematics and Computation, vol. 217, no. 15, pp. 6765–6776, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  32. E. H. Doha, A. H. Bhrawy, and S. S. Ezz-Eldien, “A Chebyshev spectral method based on operational matrix for initial and boundary value problems of fractional order,” Computers & Mathematics with Applications, vol. 62, no. 5, pp. 2364–2373, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  33. E. H. Doha, A. H. Bhrawy, and S. S. Ezz-Eldien, “A new Jacobi operational matrix: an application for solving fractional differential equations,” Applied Mathematical Modelling, vol. 36, no. 10, pp. 4931–4943, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  34. A. H. Bhrawy and A. S. Alofi, “The operational matrix of fractional integration for shifted Chebyshev polynomials,” Applied Mathematics Letters, vol. 26, no. 1, pp. 25–31, 2013. View at Publisher · View at Google Scholar
  35. P. N. Paraskevopoulos, “Chebyshev series approach to system identification, analysis and optimal control,” Journal of the Franklin Institute, vol. 316, no. 2, pp. 135–157, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  36. P. N. Paraskevopoulos, “Legendre series approach to identification and analysis of linear systems,” IEEE Transactions on Automatic Control, vol. 30, no. 6, pp. 585–589, 1985. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  37. E. H. Doha, H. M. Ahmed, and S. I. El-Soubhy, “Explicit formulae for the coefficients of integrated expansions of Laguerre and Hermite polynomials and their integrals,” Integral Transforms and Special Functions, vol. 20, no. 7-8, pp. 491–503, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  38. A. K. Singh, V. K. Singh, and O. P. Singh, “The Bernstein operational matrix of integration,” Applied Mathematical Sciences, vol. 3, no. 49–52, pp. 2427–2436, 2009. View at Zentralblatt MATH · View at MathSciNet
  39. G. Szegö, Orthogonal Polynomials, American Mathematical Society, Providence, RI, USA, 1959.